advertisement
Question
Posted by: Francesca Leary | 2010/06/17

Roacutane

In your opinion if I am taking 70grms per day of Roacutane and have an accidental trauma - car accident etc- could the medication cause one to bleed abnormaly?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Although rare, this medicine may cause a low platelet count (which may cause bleeding problems) and symptoms such as nosebleeds, rectal bleeding, vaginal bleeding and bruising.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/06/21

Although rare, this medicine may cause a low platelet count (which may cause bleeding problems) and symptoms such as nosebleeds, rectal bleeding, vaginal bleeding and bruising.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement